EconPapers    
Economics at your fingertips  
 

Characterization of discrete laws via mixed sums and Markov branching processes

Anthony G. Pakes

Stochastic Processes and their Applications, 1995, vol. 55, issue 2, 285-300

Abstract: Let (Zt) be a subordinator independent of 0

Keywords: Characterization; and; structure; theory; Infinitely; divisible; distributions; Processes; with; independent; increments; Branching; processes (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)00049-Y
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:55:y:1995:i:2:p:285-300

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:55:y:1995:i:2:p:285-300